# SDR ASAA2023073044330

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 4,256 hours, 1,241 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GE CNR 20230730051 ENG 1 S/N 60A529 IS GENERATING ALERTS FOR PS3 OUT OF RANGE, PS3 DISAGREE FAULTS OR P3B PRESSURE DISAGREE FAULTS . ICE/WATER BLOCAGE IS SUSPECT AND PSS BLOWOUT REQUIRED. (#PRI1/ETOPS). GROUNDED - YES. (RESOLVED ON W/O: 1963326 TASKCARD: N/R-00002 ) CW T/C TSR. T/C 73-ASA-01 COMPLETE. ENG 1 FAULT HISTORY: MSG 77-09002 ENG 1 EEC CH B HAS INTERNAL FAULTMSG 73-43302 COMPRESSOR DISCHARGE PRESSURE (PS3) SENSOR IS OUT OF RANGEMSG 78-44341 TR LEFT SLEEVE POSITION SENSOR SIGNAL IS OUT OF RANGEMSG 78-44461 TR RIGHT SLEEVE POSITION SENSOR SIGNAL IS OUT OF RANGEAMM TEST NO. 35 AND 36 COMPLETE.SEAMC MITCH NOTIFIED.
